# SDR 2007FA0000324

- Difficulty date: March 17, 2007
- Submitted: April 11, 2007
- Operation: General aviation
- Aircraft: N43336
- Make and model: Tcraft BC12D
- Aircraft serial: 6995
- Engine: Cont O200A
- Propeller: Mcauly 1A100*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Plate
- Condition: Loose
- Location: Lt Brake
- Part time: 1,669 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN BRAKES WERE APPLIED AFTER LANDING.  IT APPEARS THAT THE PINS HOLD THE BACK PLATE ALLOW IT TO SHIFT ENOUGH TO HAVE POSSIBLY MADE CONTACT WITH THE BRAKE ACCUATOR ARM AND NOT ALLOW IT TO RELEASE.  (K)
